MAUDE Adverse Event Report: ENCORE MEDICAL L.P SL-PLUS AND SLR-PLUS; HEAD, FEMORAL, COCR 34MM

ENCORE MEDICAL L.P SL-PLUS AND SLR-PLUS; HEAD, FEMORAL, COCR 34MM
Model Number 497-34-000
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Second revision surgery - patient had dislocation.
 
Additional Manufacturer Narrative
Additional narrative see g1 - new contact for encore medical l.P.The reason for this revision surgery was due to a dislocation.The previous surgery and the surgery detailed in this event occurred 1 month and 3 weeks apart.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to a dislocation.There were no findings during this evaluation that indicate the reported devices were defective.There are multiple factors that may also contribute to an event that are outside the control of djo surgical such as poor bone density, patient bone deterioration, inadequate soft tissue support, patient activities or trauma.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
SL-PLUS AND SLR-PLUS
Common Device Name
HEAD, FEMORAL, COCR 34MM
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin,tx 78758-5445
MDR Report Key11225170
Report Number1644408-2021-00037
Device Sequence Number5257685
Product Code JDI
UDI-Device Identifier00888912087308
UDI-Public(01)00888912087308
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K932481
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/08/2025
Device Model Number497-34-000
Device Catalogue Number497-34-000
Device Lot Number636C1123
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/02/2021
Supplement Date Received by Manufacturer03/17/2021
Initial Report FDA Received Date01/25/2021
Supplement Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
411-00-700 LOT 932B1949; 935-34-250 LOT 814F1013
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR